Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

shayden

Members
  • Content Count

    78
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shayden

  • Rank
    Advanced Member
  • Birthday 07/05/1975

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Columbus, OH

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi Katherine, Still not doing so well. Pretty much homebound in the recliner or on the couch. Just trying to find a solution but that just is not happening right now. I am trying Celexa now but have not had too much success with it. I think it is making me even more sleepy then usual. How are you doing? Your Family? Susan
  2. Hi All, Just wanted to pass on some information. This is an direct link regarding a 15-week reconditioning program at OSU Hospitals designed especially for POTS patients that includes health and lifestyle assessment, exercise program, educational sessions, etc. Anyway, I thought you might not have seen it. http://www-neuro.med.ohio-state.edu/autowe...nditioning.html Hope you all are doing well! Susan
  3. Hi Ernie, I saw Bev last Monday and I really don't want my husband to have to take off work to take another 3 hour (one way) trip to Toledo just to be told again that I would need to get this through my GP. I guess certain kinds of drugs can raise levels, lower levels and just have bad reactions with some people and with how bad my health is already, she wants to make sure that once the drug is prescribed, I am being monitored closely by a Doctor and with her being 3 hours away, that is just not possible on her end. Make Sense??? Susan
  4. Hi All, I know I have not been on here in awhile but I have been pretty sick and sitting up to type on my computer just does not fair well these days. At this point...I am simply at my wits end with POTS, NCS, and most of all...Doctor's! So I am hoping that you all may be able to give me some advice. I faint just about every single day. When I am not unconsious, I am as dizzy as a child that just spun around for 20 minutes in the yard. I have horrible tremors, stomach issues, headaches, sleeping problems, and various other things. Too tired to list them all. Due to fainting, I have had some pretty serious injuries that include broken bones, torn ligaments, sprains, and major scarring. So to the current problem, I feel like the Doctor's that I see, just don't know what to do with me. Here is the most recent situation and trust me, this happens quite frequently. So I get in to situations where I will start fainting multiple times a day, so I will schedule an appointment with my GP for that day. He has no idea what to do so he recommends I go back up to Toledo. So I go home, call Dr. Grubbs office and schedule an appointment with Bev for the following week. I go in for the appointment with Bev, she recommends specific medications, one that she will prescribe but others that I will need to get my GP to prescribe. I come home, call my GP for the meds needed and fill the ones I have prescriptions for. My GP then says that he needs to speak with Grubb or Bev directly about the recommended meds before prescribing them and puts a call into them. I start the other meds, have a bad reaction or they won't work, go see my GP a week later and he tells me that he still has no suggestions and that he needs to talk to Grubb or Bev before proceeding. A month later, this vicious circle is still going, my GP states that he has not received a return phone call, and I am stuck here suffering. Seriously, I have NO idea what to do. I feel like no one is on my side and that I am just left here to figure this out on my own. I am in this situation now and after 2 days on not hearing back from my GP, I get this really rude phone call from his nurse stating that "the reason we have not called you back Susan is because we can't do anything for you without speaking to Grubb or Bev first. If you want to try to call them directly and have them prescribe them...best of luck to ya...but in the meantime...you just have to wait. Oh..and now your Doctor is out of the office on vacation until next week so don't be expecting us to call you back before then." I am floored and my imediate response after listening to that Voicemail is....OH...You are so fired!!! But then I am just going to have to start this process all over again. I will have to basically train another educated idiot on POTS. I know I can't be the only patient going through this. Any advice??? Susan
  5. I think you should print this entire post out with all the responses and stick it in his mailbox. lol Sorry you had to deal with such ignorance and had to get your hopes up in the process. Take Care, Susan
  6. Hey Per, CONGRATULATIONS!!!! That is amazing news and now to be able to move ahead with your dream with your health on the path to wellness. That is just awesome! Take care and we wish you the best.... Susan
  7. Hey Ode, I am so sorry to hear you are having such a bad reaction to your medicine. I would call your Doctor immediatly and explain what is happening. I think he/she will agree that the benefit of the drug is not worth the fainting. Good Luck and be careful! I'm sending prayers your way. Susan
  8. Hey Tanzanite! I currently take Florinef and of all the side effects it is causing, thank goodness a yeast infection is not included. If you are taking the prednisone mentioned, this is known to cause these sort of problems but I am not sure if the Florinef does or not. Sorry I am not much help. Good Luck! Susan
  9. You really need to discuss this with your Doctor. There are so many beta-blockers on the market today that I am sure they can find one that works a little better with your system. From personal experience, it takes my body about 7-10 days to become adjusted to any type of medication and nausea is always the worse side effect for me. I researched the atenolol you are taking and it states that severe nausea is a known side effect. Good Luck and I hope you feel better soon! Susan
  10. Hey April, I would have to agree with futurehope. I checked online and it appears that all of your side effects from the Nexium are listed on http://heartburn.about.com/cs/treatingheartburn/p/Nexium.htm. "What side effects can this medication cause? Tell your doctor if any of these symptoms are severe or do not go away: headache, diarrhea, upset stomach, gas, stomach pain, constipation, dry mouth Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately: hives, skin rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs, hoarseness" Hope this helps! Susan
  11. Have you tried the Cleveland Clinic??? They are one of the best in the nation for multiple things and since they should be pretty close to you...I would definetly give them a try. Otherwise...University of Toledo is my only other suggestion. Good Luck! Susan
  12. Ok...please ignore my previous post. I just spent the last half an hour getting reaquainted with my toilet so I guess the whole milk and Zantac thing doesn't work. Sorry about that. Susan
  13. I do the same thing but it is only from the waist down and my Docs simply say it's because I have an increase in bp when lying flat. However, I think it is because my body does not know when to function correctly so it thinks it needs to release heat when it doesn't. At no other time, do I sweat. Sorry I can't offer any advice to make it stop but I am going to keep checking in on this post to see if anyone has any solutions. Susan
  14. Hi Nina, Thanks so much but I missed it. I have never watched house before but I think I am going to have to start. I hear it is GREAT!!! I hope you are doing well. Susan
  15. I would be more then willing to help but I am horrible at writing and really would have no idea what to write. If someone could maybe get a form letter together, I would be more then happy to either handwrite and send out or print and send out. Just let me know what I can do and I will do it! haydenfamily@columbus.rr.com Susan
×
×
  • Create New...